MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sorin group (b)(4) manufactures the sorin centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of sorin group (b)(4).The device was returned to sorin group (b)(4) for further investigation.Evaluation of the returned device confirmed the reported failure.Visual inspection identified a crack in the housing of the returned flow sensor.Sorin group (b)(4) determined the damaged sensor to be the cause of the reported issue.The root cause of the damage could not be determined.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.Sorin group (b)(4) will continue to monitor for trends related to this type of issue.
 
Event or Problem Description
Sorin group (b)(4) received a report that the flow sensor of the sorin centrifugal pump system with tubing clamp failed intermittently during priming.There was no patient involvement.

Brand Name
SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6075716
Report Number9611109-2016-00780
Device Sequence Number888513
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public010403381790098611151118
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2016
Initial Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1